Alert archive / Arkansas / Flash Flood Warnings in 2004
Flash Flood Warning 66, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 22, 2004, 5:37 PM CDT for Pulaski County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2004, 5:37 PM CDT (22:37 UTC)
- Expired
- Jun 22, 2004, 7:40 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Pulaski County, AR
The radar
The Little Rock radar (KLZK), 9 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:00 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 22, 3:00 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT TUE JUN 22 2004 .SHORT TERM...TONIGHT THROUGH FRIDAY FRONTAL SYSTEM OVER NORTHERN ARKANSAS WILL CONTINUE TO MOVE SLOWLY SOUTHEASTWARD TONIGHT. SURFACE LOW WILL DEVELOP AND MOVE ALONG THE FRONT OVERNIGHT. HAVE LOWERED POPS TO SLIGHT CHANCE FOR NORTHWESTERN SECTIONS FOR TONIGHT WITH HIGHER CHANCES AS YOU PROGRESS SOUTHEASTWARD. POPS WILL CONTINUE TO DECREASE ON WEDNESDAY AS FRONT MOVES SOUTHEASTWARD OUT OF THE STATE. HOWEVER...FRONT WILL STALL JUST SOUTH OF ARKANSAS BY WEDNESDAY NIGHT. WITH CLOSENESS OF FRONT TO EXTREME SOUTHERN ARKANSAS...HAVE LEFT SMALL CHANCES IN THOSE AREAS THROUGH THURSDAY. MOISTURE SHOULD BEGIN TO RETURN BY THURSDAY NIGHT AS NEXT FRONT APPROACHES FROM THE NORTHWEST. WILL INCREASE POPS AGAIN BEGINNING THURSDAY NIGHT AND CONTINUING INTO FRIDAY. && .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MODELS NOT PAINTING A BRIGHT PICTURE FOR THE EXTENDED PERIODS. LATEST RUNS INDICATE FRONTAL BOUNDARY WOBBLING AROUND IN THE VICINITY OF SOUTHERN ARKANSAS THROUGHOUT MUCH OF THE EXTENDED PERIOD. WITH RIDGING OVER THE SOUTHEAST THAT DOESNT SEEM TO WANT TO BUDGE...THIS SEEMS REASONABLE. UPPER FLOW BEHIND THE FRONT WILL BE NORTHWESTERLY...AND SEVERAL SYSTEMS WILL MOVE DOWN IN THE MEAN FLOW...INTERACTING WITH THE FRONT. THUS...THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE ENTIRE PERIOD...WITH THE BEST CHANCES OVER SOUTHERN ARKANSAS...CLOSEST TO SURFACE BOUNDARY. BY DAY 7... BOUNDARY LOOKS TO MOVE BACK TO THE NORTH AS A WARM FRONT...AS UPPER FLOW BECOMES SOUTHWESTERLY. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 67 84 66 86 / 60 30 10 10 HARRISON AR 57 82 62 85 / 20 20 10 10 HOT SPRINGS AR 67 84 66 86 / 50 30 10 10 PINE BLUFF AR 67 84 67 86 / 60 40 20 10 MOUNTAIN HOME AR 58 82 62 85 / 20 20 10 10 MONTICELLO AR 68 85 68 86 / 70 50 20 20 SEARCY AR 66 83 65 85 / 60 30 10 10 MOUNT IDA AR 67 84 65 86 / 40 20 10 20 RUSSELLVILLE AR 63 83 65 85 / 30 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 22/57
Hazardous weather outlook, Jun 22, 10:55 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1055 AM CDT TUE JUN 22 2004 ARZ003>007-012>016-021>025-030>033-037>044-231000- BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE- IZARD-JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-POLK-POPE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL- 1055 AM CDT TUE JUN 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL AND NORTHERN ARKANSAS. IT INCLUDES AREAS MAINLY ALONG AND NORTH OF A LINE FROM MENA...TO LITTLE ROCK...TO SEARCY...TO NEWPORT. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT A COLD FRONT WILL MOVE INTO NORTHERN ARKANSAS FROM THE NORTHWEST THIS AFTERNOON. THE FRONT WILL INTERACT WITH VERY MOIST AIR OUT AHEAD OF IT...AND WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS. DUE TO A LARGE AMOUNT OF MOISTURE IN THE AIR... RAINFALL MAY BE HEAVY AT TIMES THIS AFTERNOON AND TONIGHT. SOME LOCATIONS MAY SEE AS MUCH AS TWO INCHES OF RAINFALL. THE HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON STREETS AND LOW LYING AREAS. SOME THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND TONIGHT MAY BECOME RATHER STRONG...AND AN ISOLATED STORM MAY BRIEFLY BECOME SEVERE. HOWEVER...ORGANIZED OR WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE MOVING SOUTH THROUGH THE STATE WEDNESDAY..WITH SHOWERS AND THUNDERSTORMS CONTINUING. RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST WEDNESDAY...WITH COOLER AND DRIER AIR FOLLOWING. DRY WEATHER WILL CONTINUE THURSDAY...BEFORE THE NEXT SYSTEM MOVES EAST FROM OKLAHOMA FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ARZ034-045>047-052>057-062>069-231000- ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT- HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PIKE-PRAIRIE- WOODRUFF- 1055 AM CDT TUE JUN 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN...AND PORTIONS OF EASTERN ARKANSAS. IT INCLUDES AREAS MAINLY ALONG AND SOUTH OF A LINE FROM GLENWOOD...TO PINE BLUFF...TO CARLISLE...TO AUGUSTA. .DAY ONE...THIS AFTERNOON AND TONIGHT OUTFLOW LEFT OVER FROM AN AREA OF SHOWERS AND THUNDERSTORMS WHICH MOVED THROUGH MAINLY NORTH AND CENTRAL ARKANSAS DURING THE MORNING HOURS WILL INTERACT WITH DAYTIME HEATING THROUGH THIS AFTERNOON. THIS WILL ALLOW FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP AND SPREAD NORTHEAST ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THE AIRMASS OVER SOUTHERN ARKANSAS IS VERY MOIST AND UNSTABLE. THUS...ANY THUNDERSTORMS THAT DEVELOP HAVE THE CAPABILITY TO BECOME STRONG TO SEVERE. IF ANY STORMS DO REACH SEVERE LIMITS...THEY WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ALSO...RAINFALL MAY BE HEAVY IN THE STRONGER STORMS. THE HEAVY RAINFALL MAY PRODUCE PONDING OF WATER IN STREETS AND LOW LYING AREAS. SOME AREAS MAY RECEIVE AS MUCH AS AN INCH OR TWO OF RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE MOVING SOUTH THROUGH THE STATE WEDNESDAY..WITH SHOWERS AND THUNDERSTORMS CONTINUING. RAIN WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST WEDNESDAY...WITH COOLER AND DRIER AIR FOLLOWING. DRY WEATHER WILL CONTINUE THURSDAY...BEFORE THE NEXT SYSTEM MOVES EAST FROM OKLAHOMA FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 57
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:26 AM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.